# SDR 96ZZZX3650

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Static Fitting
- Part number: 40007B46E
- Condition: Loose
- Location: Nr 1 Controller
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - RETURN FROM FLIGHT - UPON CLIMB-OUT, FOUND CABIN PRESSURIZATION UNCONTROLLABLE IN AUTO AND STANDBY.  SWITCHED MANUAL DC.  CABIN RATE NOT CONTROLLABLE.  SHUT OFF ONE PACK.  CABIN STARTED TO RISE UNCONTROLLABLE.  CLOSED CARGO HEAT OUTFLOW VALVE.  CABIN STARTED TO DESCEND ON DESCENT.  ON POST-FLIGHT INSPECTION, FOUND STATIC FITTING ON CABIN PRESSURE CONTROLLER TO BE LOOSE.  TIGHTENED.  OPS CHECK IAW MM 21-30-00 NORMAL.  (X)
